# SDR AALA202509225350

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 44,436 hours, 17,606 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4181
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN DESCENT WITH POWER AT IDLE SLIGHT MUSTY SMELL FROM PACKS. MAINTENANCE FOUND A RESIDUAL HYDRAULIC FLUID STREAK FRM THE RIGHT-HAND MAIN LANDING GEAR WHEEL WELL TO THE APU INLET. A LEAK CHECK OF THE HYDRAULIC SYSTEM RESULTED IN NO LEAKS BEING NOTED. MAINTENANCE ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021013 WITH NO REMAINING ODORS NOTED.
